# SDR DALA2021070903833

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N120DN
- Make and model: Airbus A321-211
- Aircraft serial: 10185
- Aircraft time: 274 hours, 148 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL OVHD EMERGENCY LIGHT INOPS 6 EACH. REVERSED INCORRECT WIRING CONTACTS PER A321 AMM 33-51. OPS CK GOOD. (LP# 3805970)
